That antibiotics bring to the body not only benefits, and that they should only take in case of emergency, has long been known. Recently, however, it became clear that for kids these drugs are even more harmful than was assumed until now. Antibiotics taken at an early age, increase the likelihood of human allergies, according to experts from Utrecht University.
Experts said that in the past evidence of the relationship between antibiotics and the risk of developing allergies of various scientists to find had, however, the results were often too controversial to say anything for sure. Through its work, the experts summarized the results of 32 different studies that collectively involved nearly 590 thousand people. Among these studies, 10 were devoted to eczema (inflammatory skin disease), 10 — pollinosis, or hay fever (the seasonal Allergy to pollen), and 12 both diseases at the same time. The selected studies were conducted from 1966 to 2015.
As it turned out, depending on various other factors antibiotics in childhood increased the likelihood of dermatitis on 15-41 percent, and the development of pollinosis — 14-56%. In both cases, the likelihood of developing allergies casuals above in the case that at an early age man was not one, but two courses of antibiotics.
Scientists believe that antibiotics not only harms the intestinal flora, but also affects the immune system, especially if the person is only being formed. As a result, the human immune system develops from “errors”, which represent allergic reactions.